# SDR C1HA200193008

- Difficulty date: May 18, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON GROUND IN CANCUN.  PASSENGER OXYGEN SYSTEM FELL (PRESSURIZED).  RESET PAX O2 LEVER.  REINSTALLED ALL O2 MASKS.  O2 PRESSURE NORMAL.
